# SDR A6WA201441163

- Difficulty date: February 20, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N470AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 21,956 hours, 21,331 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW MESSAGE INFLIGHT.  APPROXIMATELY LANDING WEIGHT 42,000 LBS, AIR RETURN CLT.  R & R LT CARGO BOTTLE IAW SUP 10-099A, A2HL, OPERATIONS GOOD.  FOUND LEAK AT 10TH STAGE ISO VLV CLAMP, SECURED IAW AMM 36-11-07.  PERFORMED LEAK CHECK IAW SUP 99-015, LEAK CHECKED GOOD.
